# SDR FDEA200912034344

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15063384
- Condition: Corroded
- Location: Bs 324-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 324-365 B/L 0 CORRODED.  REMOVED IAW SRM 51-10-02. BLENDED AREA & FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III.  REMOVED SUPPORT IAW SRM 51-40-02.  RECEIVED NEW PART. LOCATED AND DRILLED IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. TOP COATED IAW SRM 51-21-00-07.  INSTALLED SUPPORT IAW SRM 51-40-02. CLASSIFIED CATEGORY A  MAJOR REPAIR.
